Journal article icon

Journal article

Autoequivalences of the category of schemes

Abstract:
We prove that there is no non-trivial autoequvivalence of the category of schemes of finite type over Q.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1016/j.jalgebra.2018.01.026

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
More from this funder
Name:
Engineering and Physical Sciences Research Council
Funding agency for:
Gal, A
Grant:
EP/I033343/1
More from this funder
Name:
Minerva Foundation
Funding agency for:
Aizenbud, A
Gal, A
Grant:
2012247
EP/I033343/1
More from this funder
Name:
BSF
Funding agency for:
Aizenbud, A
Grant:
2012247
More from this funder
Name:
ISF
Funding agency for:
Aizenbud, A
Gal, A
Grant:
2012247
EP/I033343/1
Publisher:
Elsevier
Journal:
Journal of Algebra More from this journal
Volume:
502
Pages:
497-505
Publication date:
2018-02-03
Acceptance date:
2018-01-30
DOI:
ISSN:
0021-8693
Pubs id:
pubs:824056
UUID:
uuid:f8806898-afba-49fb-8d31-b57d4789cac7
Local pid:
pubs:824056
Source identifiers:
824056
Deposit date:
2018-02-12

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP